Vol. 6, No. 2, 2013

Download this article
Download this article For screen
For printing
Recent Issues

Volume 14
Issue 2, 323–666
Issue 1, 1–322

Volume 13, 8 issues

Volume 12, 8 issues

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Author Index
To Appear
 
Other MSP Journals
Embeddings of infinitely connected planar domains into $\mathbb C^2$

Franc Forstnerič and Erlend Fornæss Wold

Vol. 6 (2013), No. 2, 499–514
Abstract

We prove that every circled domain in the Riemann sphere admits a proper holomorphic embedding into the affine plane 2.

Keywords
Riemann surfaces, complex curves, proper holomorphic embeddings
Mathematical Subject Classification 2010
Primary: 32C22, 32E10, 32M17
Secondary: 14H55
Milestones
Received: 21 May 2012
Accepted: 26 June 2012
Published: 24 June 2013
Authors
Franc Forstnerič
Fakulteta za matematiko in fiziko
Univerza v Ljubljani
Jadranska 19
1000 Ljubljana
Slovenia
http://www.fmf.uni-lj.si/~forstneric/
Erlend Fornæss Wold
Matematisk Institutt
Universitetet i Oslo
Postboks 1053
0316 Oslo
Norway